# SDR S9H2010F00003

- Difficulty date: September 6, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N361NT
- Make and model: Snias AS350BA
- Aircraft serial: 2707
- Engine: Tmeca ARRIEL1B
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Part time: 5,245 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNING, ON RANCH SHUTTLE, PILOT EXPERIENCED AN ENGINE CHIP LIGHT.  IAW THE EMERGENCY PROCEDURE, THE PILOT LANDED THE ACFT "AS SOON AS POSSIBLE".  THE PILOT LANDED ON THE NORTH EAST END OF THE LAKE AT THE HELI PAD LOCATED THERE.   THE PILOT CONTACTED DISPATCH AND A MX WAS DISPATCHED AND IT WAS DETERMINED THAT THE HELICOPTER WOULD BE TRUCKED BACK FOR FURTHER INSPECTION.
